# SDR FDEA201401080067

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 70,894 hours, 17,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN DOOR 3 RT, UPPER SUPPORT FITTING FOUND CRACKED.
